Show simple item record

dc.contributor.authorSperry, John L.
dc.date.accessioned2020-09-03T11:18:17Z
dc.date.available2020-09-03T11:18:17Z
dc.identifier.urihttps://scholar.oxy.edu/handle/20.500.12711/9455
dc.subjectGeometrid
dc.subjectmoth
dc.subjectCallipia
dc.subjectSpargania
dc.subjectSalpis
dc.subjectLepidoptera
dc.titleFour South American Geometrid Moths Apparently Undescribed
dc.title.alternativeFour South American Geometrid Moths
dc.typearticle
dc.abstract.formatonep
dc.source.beginpage159
dc.source.issuescas/vol50/iss3
dc.source.issue3
dc.identifier.legacyhttps://scholar.oxy.edu/scas/vol50/iss3/7
dc.source.endpage163
dc.source.peer_reviewedTRUE
dc.source.statuspublished
dc.source.volume50
dc.source.journaltitleScas: Bulletin of the Southern California Academy of Sciences


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record